# SDR DALA2019060703451

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BS767 TO BS787 AND STR26R TO STR25R AT AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOC. BS737 TO BS787 AND BTW STR 26R TO STR 25R AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 STEP 9 AND DRAWING #146A0081 SHEET22 REV.A.
